# SDR LS1R072736

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- Aircraft time: 15,962 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: 205001505001
- Condition: Loose
- Location: Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK HAS LOOSE BEARINGS.
